# SDR A6WA201140493

- Difficulty date: June 13, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANELS 699CB AND 699AB HAVE CHAFING DAMAGE FROM SEAL BLENDED AILERON LOWER ACCESS PANELS 699AB AND 699CB IAW SRM 51-12-00 WITHIN LIMITS IAW REO 601R-57-60-020.
